# SDR AALA2019082329082

- Difficulty date: August 15, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 55,443 hours, 22,833 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A750214
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT FORWARD AND AFT BAFFLE ATTACHMENT ANGLES CRACKED AT BS 500H AND LBL 25. REPLACED ATTACHMENT ANGLES PER SRM 51-40-02. SEE AALA201908239042 FOR ADDITIONAL PART.
